# SDR ASAA2022063038882

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 52,258 hours, 15,214 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Connector
- Part number: 3250268010
- Condition: Broken
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE TAI VALVE CONNECTOR BACK SHELL IS BROKEN OFF. GROUNDED - YES. REMOVED AND REPLACED MW0313 ON #2 ENGINE ALL TESTS CK GOOD REF B737-800 AMM 71-51-03-000/400-801-F00.
